# SDR 2008UALA03987

- Difficulty date: July 26, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 49,455 hours, 17,709 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY EMERGENCY R DISPLAYED AFTER CHECK OF CABIN EMERGENCY LIGHT TEST.  *S/D*  WEAK BATTERY.  REPLACED BATTERY PER MM. TEST OK.
